On some Properties of Tribonacci Quaternions

dc.contributor.authorAkkus, Ilker
dc.contributor.authorKizilaslan, Gonca
dc.date.accessioned2020-06-25T18:29:50Z
dc.date.available2020-06-25T18:29:50Z
dc.date.issued2018
dc.departmentKırıkkale Üniversitesi
dc.description.abstractIn this paper, we give some properties of the Tribonacci and Tribonacci-Lucas quaternions and obtain some identities for them.en_US
dc.identifier.citationAkkus,I. & Kızılaslan,G.(2018).On some Properties of Tribonacci Quaternions. Analele ştiinţifice ale Universităţii "Ovidius" Constanţa. Seria Matematică,26(3) 5-20.en_US
dc.identifier.doi10.2478/auom-2018-0044
dc.identifier.endpage20en_US
dc.identifier.issn1224-1784
dc.identifier.issn1844-0835
dc.identifier.issue3en_US
dc.identifier.scopus2-s2.0-85061892876
dc.identifier.scopusqualityQ3
dc.identifier.startpage5en_US
dc.identifier.urihttps://doi.org/10.2478/auom-2018-0044
dc.identifier.urihttps://hdl.handle.net/20.500.12587/7478
dc.identifier.volume26en_US
dc.identifier.wosWOS:000453259100001
dc.identifier.wosqualityQ3
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherOvidius Univ Pressen_US
dc.relation.ispartofAnalele Stiintifice Ale Universitatii Ovidius Constanta-Seria Matematica
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectRecurrencesen_US
dc.subjectQuaternionen_US
dc.subjectInteger sequencesen_US
dc.titleOn some Properties of Tribonacci Quaternionsen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
On some Properties of Tribonacci Quaternions.pdf
Boyut:
313.35 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam Metin/Full Text